# SDR 0203999961

- Difficulty date: November 24, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 90,999 hours, 81,305 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight in ATL a pylon intercostal support angle was found cracked. Repaired per EA 99-190867.
